Abrashkin, Victor

Projective varieties with bad semi-stable reduction at 3 only

Doc. Math., J. DMV 18, 547-619 (2013)

Summary

Summary: Suppose $F=W(k)[1/p]$ where $W(k)$ is the ring of Witt vectors with coefficients in algebraically closed field $k$ of characteristic $p\ne 2$. We construct integral theory of $p$-adic semi-stable representations of the absolute Galois group of $F$ with Hodge-Tate weights from $[0,p)$. This modification of Breuil's theory results in the following application in the spirit of the Shafarevich Conjecture. If $Y$ is a projective algebraic variety over $\Q $ with good reduction modulo all primes $l\ne 3$ and semi-stable reduction modulo 3 then for the Hodge numbers of $Y_C=Y\otimes _{\Q}\ C$, one has $h^2(Y_C)=h^{1,1}(Y_C)$.

Mathematics Subject Classification

11S20, 11G35, 14K15

Keywords/Phrases

p-adic semi-stable representations, Shafarevich conjecture

Downloads